# SDR DALA2025111308341

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 14,142 hours, 6,412 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT WHEEL BIN REMOVAL FOUND CRACK IN CENTER LONGERON MFG P/N C02382111-001S. PERFORMED HFEC ON CRACK IN CTR LONGERON IAW A220 ANDTP 51-01-08- 01AAA-A. MARKED ENDS OF CRACK INDICATION AS REQUESTED BY MTC. ( 907014). REMOVAL OF LONGERON IN PROGRESS (772883). REMOVED LONGERON AND LEFT HAND BELLY PANEL FOR ACCESS (693997) REPLACED LONGERON PER A220 SRDP 51-77-00. PANELS REINSTALLED AS REQ'D. (LP# 7625904)
